Volume 19, issue 1 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Ozsváth–Szabó invariants of contact surgeries

Marco Golla

Geometry & Topology 19 (2015) 171–235
Bibliography
1 J A Baldwin, Capping off open books and the Ozsváth–Szabó contact invariant, J. Symplectic Geom. 11 (2013) 525 MR3117058
2 J A Baldwin, D S Vela-Vick, V Vértesi, On the equivalence of Legendrian and transverse invariants in knot Floer homology, Geom. Topol. 17 (2013) 925 MR3070518
3 J C Cha, C Livingston, KnotInfo: Table of knot invariants (2014)
4 T D Cochran, B D Franklin, M Hedden, P D Horn, Knot concordance and homology cobordism, Proc. Amer. Math. Soc. 141 (2013) 2193 MR3034445
5 F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583 MR2055048
6 F Ding, H Geiges, Legendrian knots and links classified by classical invariants, Commun. Contemp. Math. 9 (2007) 135 MR2313510
7 F Ding, H Geiges, A unique decomposition theorem for tight contact 3–manifolds, Enseign. Math. 53 (2007) 333 MR2455948
8 Y Eliashberg, Classification of overtwisted contact structures on 3–manifolds, Invent. Math. 98 (1989) 623 MR1022310
9 Y Eliashberg, Contact 3–manifolds twenty years since J Martinet’s work, Ann. Inst. Fourier (Grenoble) 42 (1992) 165 MR1162559
10 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier (2005) 105 MR2179261
11 J B Etnyre, K Honda, Knots and contact geometry, I : Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
12 J B Etnyre, K Honda, Cabling and transverse simplicity, Ann. of Math. 162 (2005) 1305 MR2179731
13 J B Etnyre, D J LaFountain, B Tosun, Legendrian and transverse cables of positive torus knots, Geom. Topol. 16 (2012) 1639 MR2967060
14 P Ghiggini, J Van Horn-Morris, Tight contact structures on the Brieskorn spheres Σ(2,3,6n 1) and contact invariants, arXiv:0910.2752
15 M Golla, Comparing invariants of Legendrian knots, to appear in Quantum Topol.
16 M Hedden, Knot Floer homology of Whitehead doubles, Geom. Topol. 11 (2007) 2277 MR2372849
17 M Hedden, An Ozsváth–Szabó Floer homology invariant of knots in a contact manifold, Adv. Math. 219 (2008) 89 MR2435421
18 J Hom, Heegaard Floer Invariants and Cabling, PhD thesis, University of Pennsylvania (2011)
19 K Honda, On the classification of tight contact structures, I, Geom. Topol. 4 (2000) 309 MR1786111
20 K Honda, W Kazez, G Matić, Contact structures, sutured Floer homology and TQFT, arXiv:0807.2431
21 K Honda, W H Kazez, G Matić, The contact invariant in sutured Floer homology, Invent. Math. 176 (2009) 637 MR2501299
22 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
23 A Juhász, D Thurston, Naturality and mapping class groups in Heegaard–Floer homology, arXiv:1210.4996
24 K Kodama, M Sakuma, Symmetry groups of prime knots up to 10 crossings, from: "Knots 90" (editor A Kawauchi), de Gruyter (1992) 323 MR1177431
25 R Lipshitz, A cylindrical reformulation of Heegaard–Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
26 R Lipshitz, P Ozsváth, D Thurston, Bordered Floer homology : Invariance and pairing, arXiv:0810.0687
27 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. (JEMS) 11 (2009) 1307 MR2557137
28 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds, I, Geom. Topol. 8 (2004) 925 MR2087073
29 P Lisca, A I Stipsicz, Notes on the contact Ozsváth–Szabó invariants, Pacific J. Math. 228 (2006) 277 MR2274521
30 P Lisca, A I Stipsicz, Contact surgery and transverse invariants, J. Topol. 4 (2011) 817 MR2860344
31 L Ng, P Ozsváth, D Thurston, Transverse knots distinguished by knot Floer homology, J. Symplectic Geom. 6 (2008) 461 MR2471100
32 B Ozbagci, An open book decomposition compatible with rational contact surgery, from: "Proceedings of Gökova Geometry–Topology Conference 2005" (editors S Akbulut, T Önder, R J Stern), GGT (2006) 175 MR2282016
33 B Ozbagci, Contact handle decompositions, Topology Appl. 158 (2011) 718 MR2774055
34 P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology, J. Inst. Math. Jussieu 9 (2010) 601 MR2650809
35 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
36 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants : Properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
37 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
38 P Ozsváth, Z Szabó, Heegaard–Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
39 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
40 P Ozsváth, Z Szabó, Knot Floer homology and integer surgeries, Algebr. Geom. Topol. 8 (2008) 101 MR2377279
41 P Ozsváth, Z Szabó, Knot Floer homology and rational surgeries, Algebr. Geom. Topol. 11 (2011) 1 MR2764036
42 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
43 O Plamenevskaya, Bounds for the Thurston–Bennequin number from Floer homology, Algebr. Geom. Topol. 4 (2004) 399 MR2077671
44 J Rasmussen, Lens space surgeries and L–space homology spheres, arXiv:0710.2531
45 J Rasmussen, Triangle counts and gluing maps, in preparation
46 L Rudolph, An obstruction to sliceness via contact geometry and “classical” gauge theory, Invent. Math. 119 (1995) 155 MR1309974
47 B Sahamie, Dehn twists in Heegaard–Floer homology, Algebr. Geom. Topol. 10 (2010) 465 MR2602843
48 S Sarkar, Maslov index formulas for Whitney n–gons, J. Symplectic Geom. 9 (2011) 251 MR2811652
49 A I Stipsicz, V Vértesi, On invariants for Legendrian knots, Pacific J. Math. 239 (2009) 157 MR2449016
50 R Zarev, Bordered Floer homology for sutured manifolds, arXiv:0908.1106
51 R Zarev, Equivalence of gluing maps for SFH, in preparation